Boundedness of operators on Hardy spaces

Weisz, Ferenc: Boundedness of operators on Hardy spaces. Acta scientiarum mathematicarum, (78) 3-4. pp. 541-557. (2012)

[img] Cikk, tanulmány, mű
math_078_numb_003_004_541-557.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2012
Volume: 78
Number: 3-4
Page Range: pp. 541-557
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 556-557.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/16448

Actions (login required)

View Item View Item